# SDR ASAA2019091230695

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 45,097 hours, 13,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 14,426 hours, 4,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMB-25000 MSL RAN CHECK LIST AND LIGHT RESET BUT REILLUMINATED NOT LONG AFTER A GOOD RESET. FINISHED CHECKLIST BY TURNING RT PACK OFF AND ISOLATION VALVE TO CLOSED. PRESSURIZATION AND TEMP CONTROL REMAINED GOOD ON L PACK FOR DURATION OF FLIGHT. GROUNDED - YES. PERFORMED FIM 21-53 TASK 802. AFTER PUSHING TRIP RESET RIGHT HAND PACK LIGHT EXTINGUISHED. OPERATED RIGHT HAND PACK FOR MORE THAN 90 MINUTES WITH AC 3 ZONE TEMP CONTROLS FULL COLD. RT PACK TEMP REMAINED STABLE. PERFORMED INSPECTION OF RT AC BAY. NO LEAKS OR DEFECTS NOTED. PERFORMED PACK TEMP CONTROL BITE PER AMM 21-51-00 NO FAULTS NOTED. REMOVED AND REPLACED RIGHT PACK TEMP CONTROL VALVE PRECAUTIONARY IAW AMM 21-51-10/401 OPS AND LEAK CHECK GOOD.
